# SDR HALA0200609

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Engine: Rroyce BR700710A110
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM INOPERATIVE.  REPLACED PRIMARY TRIM DOWN BRAKE RELAY IAW MM.  GROUND CHECK, OK.
